| Model Number |
90 DEG CURVE LEFT, QUICKPASS LASSO |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.
Event or Problem Description
On 02/10/2023, it was reported by a sales representative via (b)(4) that (14) ar-6068-90l quickpass lassos, (9) ar-6068-90r quickpass lassos wire inside of the passers or coverture are not allowing the lassos to pass through.This occurred during a case.Additional information provided 2/15/2023: per the sales representative the procedure performed was a shoulder arthroscopy.The issue is that the wire is not able to facilitate all the way down.The case was completed by using a new ar-6068-90l from a different batch, lot number not available.(qty.14) ar-6068-90l quickpass lassos, (qty.9) ar-6068-90r quickpass lassos will be returned but were not all used in this particular case but has had the same issue in other cases, with no additional information available.